Confidence Intervals for the Shape Parameter of a Pareto Distribution

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

1 Citation (Scopus)

Abstract

The Pareto distributions are applied in many areas of research, such as astronomy, bibliometrics, biology, demography, insurance and risk management. In this paper, we compare the performance of the asymptotic confidence intervals for the Pareto shape parameter based on asymptotic distributions of the maximum likelihood and moment estimators. A simulation study is used to compare these confidence intervals via their coverage probabilities.
Original languageEnglish
Title of host publicationInternational Conference on Numerical Analysis and Applied Mathematics, ICNAAM 2020
EditorsT. E. Simos, Ch. Tsitouras
PublisherAmerican Institute of Physics (AIP)
Number of pages5
ISBN (Electronic)978-073544182-8
DOIs
Publication statusPublished - 6 Apr 2022
EventInternational Conference on Numerical Analysis and Applied Mathematics 2020, ICNAAM 2020 - Rhodes, Greece
Duration: 17 Sept 202023 Sept 2020

Publication series

NameAIP Conference Proceedings
Volume2425
ISSN (Print)0094-243X
ISSN (Electronic)1551-7616

Conference

ConferenceInternational Conference on Numerical Analysis and Applied Mathematics 2020, ICNAAM 2020
Country/TerritoryGreece
CityRhodes
Period17/09/2023/09/20

Fingerprint

Dive into the research topics of 'Confidence Intervals for the Shape Parameter of a Pareto Distribution'. Together they form a unique fingerprint.

Cite this